# SDR SWIA202161703

- Difficulty date: August 14, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FRAME 589 HAS SPOTS OF CORROSION FWD AND AFT SIDE STRG 20LH TO 24RH       (C-CHECK RO 10/8/2021)    REPAIRED L/H FRAME AT FS 589  FWD AND AFT SIDE STRG 20LH TO 24RH  REF  REO 601R-53-61-7708 REV.:-- DATE: 2021-09-03. PRESSURE CHECKS GOOD AND COMPLIED WITH 51-900-1003 SKY . SEE CONTINUATION CARD FOR DETAILS
